I have Ulcerative Colitis and Crohns. I was diagnosed about 3 years ago. My gastroenterologist doctors had me on Asacol and Budisone (Entocort). While I felt OK most of the time, a recent colonoscopy showed a recurring stricture and significant ulcers and inflammation. Enter AZT. I tolerated it well, so I decided to wean myself off of the Budisone, 9 mg to 6 mg over 3 weeks, then 6 mg to 3 mg for 4 weeks, then 3 mg to 1 mg for five weeks. After being off of the Budisone for a week, I started to feel nauseous. Then the gas and cramping started. My gastro doctor put me back on 6 mg of Budisone. All side affects have disappeared.
I would appreciate your sharing your Budisone (Entocort) withdrawal symptoms. I had weaned myself off of it before without side affects. This second time made caused me to ask my gastro if he wanted to trade gastro parts.
Submitted by “SdanL” in the Colitis Venting Area
(A previous Story about Budisone (Entocort) from another person with ulcerative colitis)